Journal of Commutative Algebra

Projective modules and orbit space of unimodular rows over Discrete Hodge algebras over a non-Noetherian ring

Md. Ali Zinna

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For any commutative ring $R$ of Krull dimension zero and for any discrete Hodge algebra $D$ over $R$, it is proven that, if $n\geq 3$, the group $E_n(D)$ of $n\times n$ elementary matrices acts transitively on $Um_n(D)$, the set of unimodular rows of length $n$ over $D$.

Article information

Source
J. Commut. Algebra, Volume 10, Number 3 (2018), 435-455.

Dates
First available in Project Euclid: 9 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.jca/1541754169

Digital Object Identifier
doi:10.1216/JCA-2018-10-3-435

Mathematical Reviews number (MathSciNet)
MR3874662

Zentralblatt MATH identifier
06976325

Subjects
Primary: 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10] 13C10: Projective and free modules and ideals [See also 19A13]

Keywords
Unimodular rows projective modules discrete Hodge algebras

Citation

Zinna, Md. Ali. Projective modules and orbit space of unimodular rows over Discrete Hodge algebras over a non-Noetherian ring. J. Commut. Algebra 10 (2018), no. 3, 435--455. doi:10.1216/JCA-2018-10-3-435. https://projecteuclid.org/euclid.jca/1541754169


Export citation

References

  • A. Abedelfatah, On the action of elementary group on the unimodular rows, J. Algebra 368 (2012), 300–304.
  • S.M. Bhatwadekar and A. Roy, Stability theorems for overrings of polynomial rings, Invent. Math. 68 (1982), 117–127.
  • J.W. Brewer and D.L. Costa, Projective modules over some non-Noetherian polynomial rings, J. Pure Appl. Alg. 13 (1978), 157–163.
  • A.M. Dhorajia and M.K. Keshari, A note on cancellation of projective modules, J. Pure Appl. Alg. 216 (2012), 126–129.
  • A. Gupta, On existence of unimodular elements and cancellation of projective modules over non-Noetherian rings, arXiv:1411.0369.
  • R. Heitmann, Generating non-Noetherian modules efficiently, Michigan Math. J. 31 (1984), 167–180.
  • I. Kaplansky, Commutative rings, The University of Chicago Press, Chicago, 1974.
  • A.A. Lemmer, Basic elements and generating sets for projective modules over non-Noetherian polynomial rings, Comm. Alg. 22 (1994), 4157–4174.
  • Y. Lequain and A. Simis, Projective modules over $R[X_1,\ldots, X_n]$, $R$ a Prüfer domain, J. Pure Appl. Alg. 18 (1980), 165–171.
  • H. Lindel, Unimodular elements in projective modules, J. Algebra 172 (1995), 301–319.
  • S. Malik and J.L. Mott, Strong $S$-domains, J. Pure Appl. Alg. 28 (1983), 249–264.
  • S. Mandal, Some results about modules over discrete Hodge algebras, Math. Z. 190 (1985), 287–299.
  • C. Naudé, Non-Noetherian versions of some conjectures by Eisenbud-Evans, Comm. Alg. 18 (1990), 2141–2149.
  • B.R. Plumstead, The conjectures of Eisenbud and Evans, Amer. J. Math. 105 (1983), 1417–1433.
  • D. Quillen, Projective modules over polynomial rings, Invent. Math. 36 (1976), 167–171.
  • A. Seidenberg, On the dimension theory of rings, II, Pacific J. Math. 4 (1954), 603–614.
  • A.A. Suslin, Projective modules over polynomial ring are free, Soviet Math. Dokl. 17 (1976), 1160–1164.
  • ––––, On the structure of the special linear group over polynomial rings, Math. Izv. 11 (1977), 221–238.
  • T. Vorst, The Serre problem for discrete Hodge algebras, Math. Z. 184 (1983), 425–433.
  • A. Wiemers, Some properties of projective modules over discrete Hodge algebras, J. Algebra 150 (1992), 402–426.
  • I. Yengui, Stably free modules over $R[x]$ of rank $> \dim(R)$ are free, Math. Comp. 80 (2011), 1093–1098.